Mots-clés : existence of a solution.
@article{MZM_2024_116_3_a12,
author = {A. A. Kovalevsky},
title = {Criteria for the existence of weak solutions of the {Dirichlet} problem for nonlinear degenerate elliptic equations for any right-hand side in $L^1$},
journal = {Matemati\v{c}eskie zametki},
pages = {482--485},
year = {2024},
volume = {116},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a12/}
}
TY - JOUR AU - A. A. Kovalevsky TI - Criteria for the existence of weak solutions of the Dirichlet problem for nonlinear degenerate elliptic equations for any right-hand side in $L^1$ JO - Matematičeskie zametki PY - 2024 SP - 482 EP - 485 VL - 116 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a12/ LA - ru ID - MZM_2024_116_3_a12 ER -
%0 Journal Article %A A. A. Kovalevsky %T Criteria for the existence of weak solutions of the Dirichlet problem for nonlinear degenerate elliptic equations for any right-hand side in $L^1$ %J Matematičeskie zametki %D 2024 %P 482-485 %V 116 %N 3 %U http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a12/ %G ru %F MZM_2024_116_3_a12
A. A. Kovalevsky. Criteria for the existence of weak solutions of the Dirichlet problem for nonlinear degenerate elliptic equations for any right-hand side in $L^1$. Matematičeskie zametki, Tome 116 (2024) no. 3, pp. 482-485. http://geodesic.mathdoc.fr/item/MZM_2024_116_3_a12/
[1] L. Boccardo, T. Gallouët, J. Funct. Anal., 87:1 (1989), 149–169 | DOI | MR
[2] L. Boccardo, T. Gallouët, Comm. Partial Differential Equations, 17:3–4 (1992), 641–655 | MR
[3] Ph. Bénilan, L. Boccardo, T. Gallouët, R. Gariepy, M. Pierre, J. L. Vazquez, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 22:2 (1995), 241–273 | MR
[4] A. A. Kovalevsky, F. Nicolosi, Electron. J. Differential Equations, 2015, no. 52, 12 | MR
[5] G. R. Cirmi, Ricerche Mat., 42:2 (1993), 315–329 | MR
[6] Y. Atik, J. M. Rakotoson, Appl. Math. Lett., 7:4 (1994), 49–53 | DOI | MR
[7] L. Aharouch, E. Azroul, A. Benkirane, Electron. J. Qual. Theory Differ. Equ., 2006, no. 19, 18 | MR
[8] F. Li, Commentat. Math. Univ. Carolin., 48:4 (2007), 647–658 | MR
[9] A. C. Cavalheiro, Complex Var. Elliptic Equ., 53:10 (2008), 945–956 | DOI | MR
[10] A. A. Kovalevsky, Yu. S. Gorban, Electron. J. Differential Equations, 2013, no. 167, 17 | MR